• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 4 fuera de 61 páginas
Examen

Rn Ati Pharmacology 2026 Retake Proctored Exam Full Package Questions Answers

Document preview thumbnail
Vista previa 4 fuera de 61 páginas

Rn Ati Pharmacology 2026 Retake Proctored Exam Full Package Questions Answers

Vista previa del contenido

1


RN ATI PHARMACOLOGY 2026 RETAKE PROCTORED EXAM FULL
PACKAGE QUESTIONS ANSWERS AND RATIONALES 2026-27
LATEST UPDATED VERSION
INSTANT DOWNLOAD PDF..!!

The RN ATI Pharmacology 2026 Retake Proctored Exam represents the absolute pinnacle of evaluation for
nursing students striving to demonstrate comprehensive mastery of pharmacological concepts. As an
exhaustive, comprehensive cognitive framework aligned precisely with the latest NCLEX-RN test plan and
advanced nursing instructional parameters, this exam is designed to bypass simple rote memorisation and
directly measure high-stakes clinical judgment. It serves as the institutional gateway ensuring that candidates
are thoroughly prepared to safely administer medications, identify critical adverse reactions, and triumphantly
achieve a Level 3 proficiency on their very first attempt.

This question bank addresses the critical cognitive synthesis required of contemporary registered nurses. Every
clinical scenario tests your absolute patient safety, pathophysiological mastery, diagnostic precision, and
therapeutic sequence execution under pressure. Covering the lifespan of patient populations from pediatrics to
geriatrics, these questions demand immediate identification of underlying toxicities, proper navigation of
therapeutic drug monitoring, and precise execution of mechanism-based interventions. Utilizing this package
will effectively retrain your mind to read behind the distractor options, target the immediate physiological
priority, and demonstrate flawless mastery across all tested educational sectors.

CORE DOMAINS TESTED

• Domain 1: Pharmacokinetics and Dosage Calculations (12% - 15%)
Focuses on the critical concepts of absorption, distribution, metabolism, excretion, half-life, steady-
state dynamics, and advanced clinical calculation formulas for safe medication delivery.

• Domain 2: Pharmacology of the Cardiovascular and Renal Systems (20% - 24%)
Evaluates anti-hypertensives, diuretics, anti-arrhythmics, anticoagulants, thrombolytics, cardiac
glycosides, lipid-lowering agents, and the monitoring of fluid-electrolyte balance.

• Domain 3: Pharmacology of the Respiratory and Endocrine Systems (15% - 18%)
Addresses bronchodilators, inhaled corticosteroids, insulins, oral hypoglycemics, thyroid agents,
hypothalamic-pituitary drugs, and glucocorticoid systemic therapies.

• Domain 4: Pharmacology of the Central Nervous and Immune Systems (25% - 28%)
Tests recognition and management of analgesics, sedatives, anticonvulsants, antipsychotics,
antidepressants, antimicrobial classes, immunomodulators, and oncological chemotherapeutic
regimens.

• Domain 5: Safe Medication Administration and Quality Improvement (15% - 18%)
Covers the rights of medication administration, high-alert medication protocols, toxicological
antidotes, medical error prevention infrastructure, and specialized patient education frameworks.

,2


Q1: A registered nurse is preparing to administer an intravenous
bolus of diltiazem to a patient experiencing atrial fibrillation with a
rapid ventricular response. The patient's vital signs indicate a blood
pressure of 102/64 mmHg and a heart rate of 148 beats/min. Which
physiological assessment is the highest priority before pushing the
medication?
A) Evaluate the patient's deep tendon reflexes to assess for
neurological changes.
B) Auscultate the patient's bowel sounds to check for gastrointestinal
hypoperfusion.
C) Assess the patient's continuous electrocardiogram monitor and
blood pressure for signs of worsening hypotension or heart block.
D) Check the patient's serum potassium level to verify it is within the
normal reference range.
Rationale: The correct answer is C because diltiazem is a calcium
channel blocker that acts as a negative chronotrope and negative
inotrope, slowing conduction through the atrioventricular (AV) node
and causing systemic vasodilation. Prior to administration, the nurse
must ensure that the patient does not have underlying high-degree
heart block or profound hypotension that could lead to cardiovascular
collapse. Option A is incorrect because deep tendon reflexes are
monitored during magnesium sulfate therapy, not diltiazem. Option B
is incorrect because gastrointestinal assessment is a lower priority
than real-time hemodynamic tracking. Option D is incorrect because
potassium monitoring is most critical for loop diuretics and digoxin,
not calcium channel blockers.
Q2: A nurse is caring for a patient who has been prescribed oral
spironolactone for the management of chronic heart failure. Which
dietary choice reported by the patient indicates a critical need for
further nutritional education?

,3


A) The patient drinks a 12-ounce glass of cranberry juice each
morning.
B) The patient consumes a small bowl of oatmeal with blueberries for
breakfast.
C) The patient uses a commercial potassium-based salt substitute
on all meals.
D) The patient eats a single serving of grilled chicken breast with
white rice for dinner.
Rationale: The correct answer is C because spironolactone is a
potassium-sparing diuretic that inhibits aldosterone in the distal renal
tubules, leading to potassium retention. If the patient uses a
potassium-based salt substitute, they face a severe risk of developing
hyperkalemia, which can precipitate fatal cardiac arrhythmias.
Options A, B, and D are incorrect because these foods do not contain
excessive amounts of exogenous potassium and are considered safe
for consumption during spironolactone therapy.
Q3: A patient who is taking a maintenance dose of warfarin for deep
vein thrombosis prophylaxis presents to the outpatient clinic with a
international normalized ratio (INR) of 6.2. The nurse notes no visible
signs of active bleeding or bruising. Which action should the nurse
anticipate executing based on evidence-based practice?
A) Administer a high-dose intravenous infusion of protamine sulfate
immediately.
B) Withhold the next scheduled dose of warfarin and prepare oral
Vitamin K1 as prescribed.
C) Prepare the patient for an immediate transfusion of two units of
packed red blood cells.
D) Instruct the patient to double their dietary intake of dark green
leafy vegetables for the next week.
Rationale: The correct answer is B because an INR of 6.2 in the

, 4


absence of active bleeding requires holding the medication to allow
the clotting factors to normalize, combined with the administration of
oral Vitamin K1 (phytonadione) to gently reverse the anti-coagulation
without causing resistance to future warfarin therapy. Option A is
incorrect because protamine sulfate is the antidote for heparin, not
warfarin. Option C is incorrect because packed red blood cells are
indicated for acute hemorrhagic shock, not an isolated elevated INR
without bleeding. Option D is incorrect because adjusting dietary
greens inconsistently makes INR tracking unstable and dangerous.
Q4: A nurse is reviewing the laboratory results of a patient diagnosed
with bipolar disorder who has been taking lithium carbonate for six
months. The patient's serum lithium level is reported as 1.9 mEq/L.
Which clinical manifestation should the nurse prioritize evaluating in
this patient?
A) Widespread maculopapular rash and intense pruritus
B) Coarse hand tremors, severe diarrhea, vomiting, and blurred
vision
C) Acute urinary retention and marked dependent pedal edema
D) Dry mouth, constipation, and a mild resting bradycardia
Rationale: The correct answer is B because a serum lithium level of
1.9 mEq/L indicates moderate-to-severe lithium toxicity (therapeutic
range is 0.6 to 1.2 mEq/L). Clinical signs of toxicity include
neurological impairments such as coarse tremors, ataxia, and blurred
vision, alongside severe gastrointestinal distress like vomiting and
diarrhea. Option A is incorrect because rashes are typical of
hypersensitivity or lamotrigine, not standard lithium toxicity. Options
C and D are incorrect because they represent anticholinergic side
effects or unrelated pathologies rather than toxic lithium
accumulations.

Información del documento

Subido en
5 de octubre de 2026
Número de páginas
61
Escrito en
2026/2027
Tipo
Examen
Contiene
Preguntas y respuestas
$36.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Vendido
1
Seguidores
0
Artículos
204
Última venta
2 meses hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes